JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NONLOCAL CAUCHY PROBLEM FOR SOBOLEV TYPE FUNCTIONAL INTEGRODIFFERENTIAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NONLOCAL CAUCHY PROBLEM FOR SOBOLEV TYPE FUNCTIONAL INTEGRODIFFERENTIAL EQUATION
Balachandran, K.; Park, Jong-Yeoul;
  PDF(new window)
 Abstract
In this paper we prove the existence and uniqueness of a mild solution of a functional differential equation of Sobolev type with nonlocal condition using the semigroup theory and the Banach fixed point principle.
 Keywords
semigroup;Banach fixed point principle;functional integrodifferential equation;Sobolev type;nonlocal condition;
 Language
English
 Cited by
1.
On Existence of Solutions of Impulsive Nonlinear Functional Neutral Integro-Differential Equations With Nonlocal Condition, Demonstratio Mathematica, 2015, 48, 3  crossref(new windwow)
 References
1.
Indian J. Pure Appl. Math., 1996. vol.27. pp.443-449

2.
J. Appl. Math. Stoch. Anal., 1997. vol.10. pp.279-288 crossref(new window)

3.
Kybernetika, 1998. vol.34. pp.349-357

4.
Tamkang J. Math., 1997. vol.28. pp.93-100

5.
Bull. Korean Math. Soc., 0000.

6.
Proc. Indian Acad. Sci. (Math. Sci.), 2000. vol.110. pp.225-232 crossref(new window)

7.
Commun. Korean Math. Soc., 1999. vol.14. pp.223-231

8.
J. Differential Equations, 1977. vol.24. pp.412-425 crossref(new window)

9.
J. Math. Anal. Appl., 1992. vol.162. pp.494-505 crossref(new window)

10.
Dynamic System and Applications, 1996. vol.5. pp.595-605

11.
J. Appl. Math. Stoch. Anal., 1997. vol.10. pp.265-271 crossref(new window)

12.
Bull. Korean Math. Soc., 1999. vol.36. pp.533-541

13.
J. Amth. Anal. Appl., 1993. vol.172. pp.256-265 crossref(new window)

14.
Bull. Korean Math. Soc., 1991. vol.28. pp.131-145

15.
J. Math. Anal. Appl., 1983. vol.93. pp.328-337 crossref(new window)

16.
Nonlinear Analysis, Theory, Methods and Appl., 1996. vol.26. pp.1023-1033 crossref(new window)

17.
J. Math. Anal. Appl., 1997. vol.210. pp.679-687 crossref(new window)

18.
SIAM J. Math. Anal., 1972. vol.3. pp.527-543 crossref(new window)